# SDR UIEA2021042200967

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CREW OXYGEN CYLINDERS TO FULL .( REMOVED BOLT CREW O2 CYL. FOR SERVICING REF. MM 12-15-08  SERVICED BOLT CREW O2 BOTTLES PER  AC 43.13-1B  PAR 9-46-9-51  REINSTALLED CREW  BOTTLE PER AMM 12-15-08.  NO LEAK NOTED . )
